| Model Number |
4549 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that after the patient experience a fall and had fracture ribs.There were concerns of loss of capture (loc) of this left ventricular (lv) lead due to signs of potential intermittent capture.Technical services (ts) recommended further evaluation of the lead and a chest x-ray.No adverse patient effects.Were reported.The device remains in service.